ETHICON INC. EB EXC GRN 8X18IN 2-0 S/A MO-6 CR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
CX46D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/26/2023.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: according to the information received, two complaints were created: hospital 1 (faulkner hospital).- (b)(4) hospital 2 ((b)(6) hospital).- (b)(4).Please provide the following information for each of the two cases: - when did the needle detach/pull off from the suture (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify - what is the procedure name and date? - please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep) please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During an unknown procedure the needle fell off with out effort.Another device was used to continue with the procedure.There were no adverse consequences for the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 11/10/2023.H6 component code: g07002 no device problem found.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.The returned sample revealed that two packets that pertain to product code cx46d were returned for analysis.Upon initial inspection, of the samples, no external damages were observed on the packets.In order to evaluate the condition of the returned samples, the packets were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strands no anomalies were observed during the evaluation.A functional test was performed using instron equipment and the pull force result meet the requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Additional h3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.The returned sample revealed that two opened samples that pertain to product code cx46d were returned for analysis.In order to evaluate the condition of the returned samples, the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strands no anomalies were observed during the evaluation.A functional test was performed using instron equipment and the pull force result meet the requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.